MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC PUERTO RICO VILLALBA INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 3889-28
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Additional information was received from the manufacturer representative (rep).The rep reported that the most likely cause of the patient no longer feeling stimulation was the result of the battery reaching end of service (eos), as determined by the patient's hcp.When the hcp interrogated the battery, the patient didn't mention anything to the hcp about being involved in a car accident.The patient stated that prior to the car accident, their symptoms had started to return, which was attributed to the battery life.The rep stated the patient had their battery replaced on (b)(6) 2025, and the impedances were within normal limits.The patient felt no sensation post-op when therapy was turned on (tested up to 8.0 ma).The rep followed up with the patient 48 hours later and they were still not feeling sensation and it was at this time the patient shared they were involved in a car accident in (b)(6).The rep stated an anteroposterior (ap) and lateral x-ray were ordered by the patient's hcp, and the patient had a follow-up appointment scheduled with their hcp on (b)(6) 2025.The rep stated, the cause of therapy not working was the result of the battery reaching eos, and the x-rays were ordered to rule out a lead migration from the car accident.Additional information was received from a manufacturer representative (rep).The rep reported that x-ray demonstrates lead migration.Health care provider (hcp) believes this is related to a car accident in (b)(6) 2025.Patient was scheduled for lead revision on (b)(6) 2025.
 
Additional Manufacturer Narrative
Continuation of d10: product id 3058, lot# serial# (b)(6), implanted: (b)(6) 2020, explanted: (b)(6) 2025, product type implantable neurostimulator.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22460434
Report Number2649622-2025-18513
Device Sequence Number20990883
Product Code EZW
UDI-Device Identifier00643169864436
UDI-Public(01)00643169864436(17)230829(10)VA2257J
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P080025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/29/2023
Device Model Number3889-28
Device Catalogue Number3889-28
Device Lot NumberVA2257J
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Initial Report FDA Received Date07/09/2025
Date Device Manufactured08/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale